# SDR AALA201703089012

- Difficulty date: October 30, 2016
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 53,049 hours, 22,647 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED SMOKE COMING OUT OF SEATS 13 D&E IN FLIGHT. FLIGHT ATTENDANT DISCHARGED TWO FIRE EXTINGUISHERS, THE AIRCRAFT DIVERTED TO DEN WHERE IT LANDED SAFELY WITH NO FURTHER INCIDENT. MAINTENANCE DETERMINED THAT THE SOURCE WAS THE POWER PORTS ON SEAT 13DEF. MAINTENANCE INSTALLED CABLE / WIRE HARNESS PER CMM 25-22-52 AND AMM 25-21-11. SEE ALSO AALA201610319003.
